Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On consistency and robustness properties of support vector machines for heavy-tailed distributions

Title data

Christmann, Andreas ; van Messem, Arnout ; Steinwart, Ingo:
On consistency and robustness properties of support vector machines for heavy-tailed distributions.
In: Statistics and Its Interface. Vol. 2 (2009) Issue 3 . - pp. 311-327.
ISSN 1938-7997
DOI: https://doi.org/10.4310/SII.2009.v2.n3.a5

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: kernel method; support vector machine; consistency; robustness; representer theorem; convex optimization; statistical machine learning theory; shifted loss function; heavy tails; extreme values
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
300 Social sciences > 310 Statistics
500 Science > 510 Mathematics
Date Deposited: 19 Oct 2015 07:17
Last Modified: 04 Apr 2016 08:43
URI: https://eref.uni-bayreuth.de/id/eprint/20523